# SDR QXEA200400407

- Difficulty date: June 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 7,034 hours, 7,963 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 82450203503
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GTF - ON FLIGHT NUMBER 2324, DURING CRUISE FLIGHT BOTH MAIN GEAR DOORS OPENED FOR 2 SECONDS.  THE AIRSPEED WAS 245 KIAS AT 25,000 FEET.  THE EVENT MARKER WAS PUSHED 20 SECONDS AFTER OCCURRENCE.  GEAR OPERATED NORMAL.  ADJUSTED LEFT AND RIGHT MAIN GEAR UPLOCK PROX SENSORS.  VERIFIED INDUCTANCE VALUES FOR BOTH UPLOCK SENSORS.  EXTENSION/RETRACTION TEST WAS PERFORMED.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
